skin-hair-icon
Regular using Citrizine
I m taking citrizine since 2011.. twice in a week. If i not take it... i m feeling uneasy and a different type of itching in my body... during the time when i am not taking citrizine ... i found red marks and rashes on my body.. What can i do ???
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

The condition is quite common and usually seen in people who have urticaria. Meet a Dermatologist to understand more about the situation and make a treatment plan.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.